MathSciNet Relay Station
MathSciNet bibliographic data
MR2199184 (2006k:42073) 42C40 (33C45 42C10 65T60)
Dai, Dao-Qing; Lin, Wei Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1383–1390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement